# SDR R61A2024012200053

- Difficulty date: January 8, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RH IM SEAT TRACK BTWN FR12-20 FOUND CORRODED. MX REPLACED SEAT TRACK IAW SRM 51-43-03, 51-43-04, 51-41-01, 51-41-02.
